The central limit theorem for multiplicative systems

Móricz Ferenc: The central limit theorem for multiplicative systems. In: Acta scientiarum mathematicarum, (31) 1-2. pp. 43-51. (1970)

[thumbnail of math_031_fasc_001_002_043-051.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1970
Volume: 31
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 43-51
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 51. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 15:00

Actions (login required)

View Item View Item